Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treated for Hives, itching with small patches after eating spicy or sour food. Is Arsenic and Carbo veg right medication?

I am taking Arsenic alb 30 and Carbo Veg 200 for treatment of hives/Urticaria My skin is very sensitive and it itches after eating chilly or sour food. It goes worse during night. I see small patches on my skin and it stays for long time. My skin / scalp itches like anything after taking bath. Please suggest if Arsenic Alb & Carbo Veg is the right solution?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

The treatment of hives is totally changed now.

We are relying more on anti histamines.

I dont think arsenic is going to help you much.

Please meet a dermatologist for exact treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor